# SDR P5CA2021031700072

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,298 hours, 5,374 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Fluctuates
- Location: Nr 1 Eng
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE OIL PRESSURE FLUCTUATION ON #1 ENGINE AFTER IDLE N2.  AIRCRAFT RETURNED TO BAY. INVESTIGATION REVEALED #1 ENG OIL PRESSURE XMITTER ELEC CONNECTOR LOOSE. CONNECTOR REMOVED, CLEANED, INSPECTED & REINSTALLED IAW AMM 79-32-01. ENGINE RUN INDICATIONS READ NORMALLY (OPS CHECK GOOD).
